RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 60, Number 3, Pages 447–467 (Mi tmf5588)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic solutions of the Landau–Lifshitz equation and quasisteady motion of bubbles in magnetic films

V. P. Maslov, V. M. Chetverikov


Abstract: Asymptotic solutions to the system of Landau–Lifshitz and magnetostatic equations corresponding to an isolated bubble in a ferromagnetic film are constructed. The dimensionless small parameter of the asymptotic behavior is $\varepsilon=(2Q)^{-1}$, where $Q$ is the quality factor. Equations that determine the quasisteady dynamics and the structure of bubbles that do not contain Bloeh lines are obtained. The method of constructing single-phase asymptotic solutions of the original equations is based on essentially the same ideas as the Krylov–Bogolyubov method of averaging.

Full text: PDF file (2122 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 60:3, 931–944

Bibliographic databases:

Received: 16.05.1984

Citation: V. P. Maslov, V. M. Chetverikov, “Asymptotic solutions of the Landau–Lifshitz equation and quasisteady motion of bubbles in magnetic films”, TMF, 60:3 (1984), 447–467; Theoret. and Math. Phys., 60:3 (1984), 931–944

Citation in format AMSBIB
\Bibitem{MasChe84}
\by V.~P.~Maslov, V.~M.~Chetverikov
\paper Asymptotic solutions of the Landau--Lifshitz equation and quasisteady motion of bubbles in magnetic films
\jour TMF
\yr 1984
\vol 60
\issue 3
\pages 447--467
\mathnet{http://mi.mathnet.ru/tmf5588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=768172}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 60
\issue 3
\pages 931--944
\crossref{https://doi.org/10.1007/BF01017896}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AEF5000011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5588
  • http://mi.mathnet.ru/eng/tmf/v60/i3/p447

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, V. M. Chetverikov, “Dynamical equations of almost flat domain walls in a uniaxial magnetic bubble film”, Theoret. and Math. Phys., 77:2 (1988), 1180–1189  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:426
    Full text:97
    References:47
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019